Arkiv for Matematik, 1980, Volume 18

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (16 articles)

Issue 1

[1] Singular integral operators on nilpotent Lie groups

Roe Goodman Department of Mathematics, Rutgers, The State University

TBD mathscidoc:1701.332515

Arkiv for Matematik, 18, (1), 1-11, 1978.10
[ Download ] [ 2017-01-08 20:35:07 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Bounding subsets of some metric vector spaces

Aboubakr Bayoumi Department of Mathematics, Thunbergsvägen 3, Uppsala, Sweden

TBD mathscidoc:1701.332516

Arkiv for Matematik, 18, (1), 13-17, 1978.11
[ Download ] [ 2017-01-08 20:35:07 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Gauss’s Theorem and the self-adjointness of Schrödinger operators

Hubert Kalf Technische Hochschule, Schlossgartenstr. 7, DARMSTADT, BRD

TBD mathscidoc:1701.332517

Arkiv for Matematik, 18, (1), 19-47, 1979.3
[ Download ] [ 2017-01-08 20:35:07 uploaded by arkivadmin ] [ 101 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The additive groups of local rings

Shalom Feigelstock Bar-Ilan University, Ramat Gan, Israel

TBD mathscidoc:1701.332518

Arkiv for Matematik, 18, (1), 49-51, 1979.7
[ Download ] [ 2017-01-08 20:35:07 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Positive harmonic functions vanishing on the boundary of certain domains in$R$^{$n$}

Michael Benedicks Institut Mittag-Leffler, Auravägen 17, Djursholm, Sweden

TBD mathscidoc:1701.332519

Arkiv for Matematik, 18, (1), 53-72, 1979.5
[ Download ] [ 2017-01-08 20:35:07 uploaded by arkivadmin ] [ 198 downloads ] [ 0 comments ] [ Cited by 42 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Equivalence of generalized moduli of continuity

Jan Boman Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332520

Arkiv for Matematik, 18, (1), 73-100, 1978.3
[ Download ] [ 2017-01-08 20:35:07 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Examples of ℒ_{1}spaces

W. B. Johnson The Ohio State University, Ohio, USA J. Lindenstrauss The Ohio State University, Ohio, USA

TBD mathscidoc:1701.332521

Arkiv for Matematik, 18, (1), 101-106, 1979.8
[ Download ] [ 2017-01-08 20:35:07 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Removable singularities for analytic or subharmonic functions

Robert Kaufman Department of Mathematics, University of Illinois Jang-Mei Wu Department of Mathematics, University of Illinois

TBD mathscidoc:1701.332522

Arkiv for Matematik, 18, (1), 107-116, 1978.10
[ Download ] [ 2017-01-08 20:35:08 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The Levi problem in nuclear Silva spaces

Jean-François Colombeau U.E.R. de Mathématiques et d’Informatique, Université de Bordeaux I Jorge Mujica Instituto de Matemática, Universidade Estadual de Campinas

TBD mathscidoc:1701.332523

Arkiv for Matematik, 18, (1), 117-123, 1979.2
[ Download ] [ 2017-01-08 20:35:08 uploaded by arkivadmin ] [ 66 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Oscillating kernels that map$H$^{1}into$L$^{1}

Gary Sampson Department of mathematics, Texas A & M University

TBD mathscidoc:1701.332524

Arkiv for Matematik, 18, (1), 125-144, 1979.9
[ Download ] [ 2017-01-08 20:35:08 uploaded by arkivadmin ] [ 103 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On the synthesis problem for orbits of Lie groups in$R$^{$n$}

W. Kirsch Fakultät für Mathematik, Ruhr-Universität Bochum D. Müller Fakultät für Mathematik, Universität Bielefeld

TBD mathscidoc:1701.332525

Arkiv for Matematik, 18, (1), 145-155, 1979.11
[ Download ] [ 2017-01-08 20:35:08 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On the existence of angular limits of$n$-dimensional quasiconformal mappings

Matti Vuorinen Universitets gatan 37 A 8, Åbo 10, Finland

TBD mathscidoc:1701.332526

Arkiv for Matematik, 18, (1), 157-180, 1979.4
[ Download ] [ 2017-01-08 20:35:08 uploaded by arkivadmin ] [ 197 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Monodromy and asymptotic properties of certain multiple integrals

Nils Nilsson Department of Mathematics, University of Lund

TBD mathscidoc:1701.332527

Arkiv for Matematik, 18, (1), 181-198, 1979.9
[ Download ] [ 2017-01-08 20:35:08 uploaded by arkivadmin ] [ 178 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Capacities and extremal plurisubharmonic functions on subset of$C$^{$n$}

Urban Cegrell Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332528

Arkiv for Matematik, 18, (1), 199-206, 1979.8
[ Download ] [ 2017-01-08 20:35:08 uploaded by arkivadmin ] [ 82 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] The Bergman projection over plane regions

Jacob Burbea Department of Mathematics, University of Pittsburgh

TBD mathscidoc:1701.332529

Arkiv for Matematik, 18, (1), 207-221, 1979.8
[ Download ] [ 2017-01-08 20:35:08 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Subalgebras of Orlicz spaces and related algebras of analytic functions

N. J. Kalton Department of Mathematics, University of Missouri

TBD mathscidoc:1701.332530

Arkiv for Matematik, 18, (1), 223-254, 1980.12
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved